dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Farrukh Mukhamedov (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


3Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLFarrukh Mukhamedov, Mansoor Saburov: On Unification of the Strong Convergence Theorems for a Finite Family of Total Asymptotically Nonexpansive Mappings in Banach Spaces. J. Applied Mathematics 2012: (2012)
2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLFarrukh Mukhamedov, Mansoor Saburov: Strong convergence of an explicit iteration process for a totally asymptotically I-nonexpansive mapping in Banach spaces. Appl. Math. Lett. 23(12): 1473-1478 (2010)

Selection of 2 from 3 records - Farrukh Mukhamedov has 1 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page